The Euler Maclaurin Expansion for the Cauchy Principal Value Integral.
Numerische Mathematik, Tome 46 (1985), pp. 611-622
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
asymptotic expansions, Euler-Maclaurin expansion, Romberg integration, logarithmic singularities, Cauchy principal value integral, Fourier coefficients, trapezoidal rule
@article{NUMA_1985__46_133017,
author = {J.N. Lyness},
title = {The {Euler} {Maclaurin} {Expansion} for the {Cauchy} {Principal} {Value} {Integral.}},
journal = {Numerische Mathematik},
pages = {611--622},
year = {1985},
volume = {46},
zbl = {0551.65010},
url = {http://geodesic.mathdoc.fr/item/NUMA_1985__46_133017/}
}
J.N. Lyness. The Euler Maclaurin Expansion for the Cauchy Principal Value Integral.. Numerische Mathematik, Tome 46 (1985), pp. 611-622. http://geodesic.mathdoc.fr/item/NUMA_1985__46_133017/